# SDR CALA2011090100567

- Difficulty date: August 31, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 39,462 hours, 14,756 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR CORROSION FOUND AT WS 564.5 AREA RT WING FRONT SPAR WEB AT OFSS 560 - OFSS 570 CORROSION REMOVED AND BLENDED AREA DEPTH 0.061" (ORGI 0.163") X WIDTH 0.86" X LENGTH 1.8" OUT OF SRM 57-20-10 ALLOWABLE DAMAGE FIG 103 LIMITS AND CORRODED FRONT SPAR WEB REPAIRED AS PER ECRA 5721-01317 REV I & FORM 44.0008 ATTACHED ITEM 1-13 ACCOMPLISHED.
